MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).After the discordant results were obtained, the customer repeated quality controls (qc) and a measurement error was obtained.The customer noticed that the dade innovin reagent was low and replenished the onboard reagent.The customer then repeated qc, which recovered in range.The customer then repeated the affected patient sample, and the results recovered correctly.A siemens customer service engineer (cse) was later dispatched to the customer site to investigate intermittent measurement errors on the system.The cse replaced the pump and realigned the probe.The system is operational post service visit.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) and prothrombin time international normalized ratio (inr) result were obtained on a patient sample on a sysmex ca-660 system using dade innovin reagent.The discordant results were reported to the physician(s).The sample was then repeated two times for pt and inr, recovering lower.The lower results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low pt and inr results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM   D-35041
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key14595326
Report Number9610806-2022-00040
Device Sequence Number13952338
Product Code GJS
UDI-Device Identifier00630414023489
UDI-Public00630414023489
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/27/2024
Device Model NumberDADE INNOVIN
Device Catalogue Number10873567
Device Lot Number549798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2022
Initial Report FDA Received Date06/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown